MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT FB TIB DRILL BUSHING POR; KNEE INSTRUMENT : DRILL GUIDES

DEPUY IRELAND - 3015516266 ATT FB TIB DRILL BUSHING POR; KNEE INSTRUMENT : DRILL GUIDES
Catalog Number 254511455
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that bushing and drill have impingment.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that bushing and drill have impingment.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found scratches around the insertion hole of the att fb tib drill bushing por.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces such as drilling the mating device in an misaligned position.A dimensional inspection was not performed since it was not applicable to the complaint condition.Functional test was performed and revealed that the att fb center tib drill por could not be fully assembled in att fb tib drill bushing por.The inability to assemble was attributed to the condition of att fb center tib drill por and the insertion hole of att fb tib drill bushing por.The reported allegation is confirmed.The overall complaint was confirmed as the observed condition of the att fb tib drill bushing por would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9, h4.Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATT FB TIB DRILL BUSHING POR
Common Device Name
KNEE INSTRUMENT : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24304201
Report Number1818910-2026-02730
Device Sequence Number15868275
Product Code FZX
UDI-Device Identifier10603295499350
UDI-Public(01)10603295499350(10)SO2057218
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254511455
Device Lot NumberSO2057218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/19/2026
03/13/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/20/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale